# SDR A6WA202501018849

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,856 hours, 40,992 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND SELECTING LANDING GEAR LEVER TO UP POSITION, RECEIVED NOSE DOOR OPEN WARNING AND NOSE STEERING INOP CAUTION, WOW INPUT CAUTION AND WOW OUTPUT STATUS.  C/W QRH. NLG INDICATING DOWN AND LOCK AND LT AND RT MLG INDICATED UP AND LOCKED.   AIRCRAFT REMOVED FROM SERVICE.  SVCD NLG STRUT REF AMM 12-12-32 PERFORMED NLG SWING, SWING GOOD AT     THIS TIME EXT CHECK AFTER PERFORMED AFT 24 HRS AT NEXT A CHECK PER AMM SUP 16-250A.
